# SDR AALA202503183561

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 37,462 hours, 16,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND FLIGHT ATTANDENT SEAT OUTBOARD FLASHLIGHT BATTERY DEAD. REMOVE AND REPLACED FLASHLIGHT BATTERY. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
